MathSciNet Relay Station
MathSciNet bibliographic data
MR610173 57Q45 (57Q60)
DeMeo, Roy E., Jr. Cobordisms of even-dimensional links. Duke Math. J. 48 (1981), no. 1, 23–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement